Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pain in ear - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   Hi
Doctor :   hi
Doctor :  
how can i help you
User :   I have a problem in my left ear
Doctor :  
Doctor :  
tell me your concern
User :   last day a brush my ear with an hisopo
User :   and then i went to the pool
User :   it was tuesday
Doctor :  
User :   and yesterday the pain started harder than ever
Doctor :  
is there any discharge
User :   like a solutions you AAAAAAA ?
Doctor :  
fever, chills
User :   mena?
User :   mean?
User :   yeah
User :   fever
User :   a headake
Doctor :  
any wax impact
User :   nop
User :   I have started yesterday to take tetracilina and a ears solution
Doctor :  
see if there is a boil in the external ear , there will be fever and pain
Doctor :  
Doctor :  
you can contiue the same antibiotic
User :   but the sintoms still the same or maybe stronger
Doctor :   take a pain kiler,
User :   like tylenol?
Doctor :  
it reduceses pain and inflamation
Doctor :  
Doctor :  
is there hard of hearing
User :   how many days should I have to still with the antibiotics>?
Doctor :  
another 2 days, and consult a ent specalist
User :   mmmm I thought that

Doctor :  
ok, he will examine with otoscope
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor